# SDR SWAA2022121372147

- Difficulty date: November 16, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 52,811 hours, 31,569 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY RAIL AT LBL 3 BS 767+6. / [01] SRM 53-00-53-2R-2 IS FOUND TO BE APPLICABLE  UPDATED DAMAGE CHART;[02] EVALUATED CORROSION ON ACB RAIL LBL 3 BS 767+6 L=2.7'XW=.3'XD=.010'. FOUND TO BE OUT OF LIMITS WITH REMAINING THICKNESS .053' OF ORIGINAL THICKNESS .063' IAW SRM 53-60-53-0I-2; SRM 53-00-53-1A-2 AND BAC1509-100146 DEPTH GAUGE USED ID:ATS2472 S/N:UNKNOWN DUE:12/2022;[03] VERIFIED CORRECTIVE ACTION STEPS 1 AND 2.;[04] TRIMMED DAMAGE FROM UPPER FLANGE (JOGGLE SECTION) IAW SRM 53-00-53-2R-2 STEPS 4. A;B AND D;[05] VERIFIED CORRECTIVE ACTION STEP 4.;[06] REQUEST NDI FOR HFEC INSPECTION OF TRIMMED AREA;[07] ACCOMPLISHED HFEC INSPECTION OF TRIMMED AREAS IAW NDTM D6-37239 PART 6 51-00-00 PROC 23 AND SRM 53-00-53-2R-2 STEP 4.E. NO CRACKS FOUND. TOOL I.D. IS000450 500D;[08] LOCATED; DRILLED AND COUNTERSANK RAIL BEAM AND NEW REPAIR CHANNEL SPLICE IAW SRM 53-00-53-2R-2  OK TO INSTALL NEW CHANNEL SPLICE;[09] VERIFIED CORRECTIVE ACTION 8 WITH OK TO INSTALL GIVEN;[10] INSTALLED NEW REPAIR CHANNEL SPLICE IAW SRM 53-00-53-2R-2;[11] VERIFIED CORRECTIVE ACTIONS STEP 10.;[12] SIGNED FOR PART;[13] VERIFIED TASK COMPLETE.
